This is more of a question about Warfarin, Plavix, blood thinning treatment ect... I was swimming yesterday with my kids and was rubbing my eyes a good bit. Afterwards my wife noticed my left eye was bleeding, not pouring blood but there is blood in the white part of my eye. Doesn't hurt or bother me it's just a nice size blood spot. I've been on Warfarin and Plavix and a daily baby aspirin for over 6 months to treat my heart disease. Could the blood thinning treatment be the reason for my eye being so easily aggravated that it hemorhaged. Subconjuctional hemorage is what I found it to be online. it fits that description perfectly so I'm not so concerned with treating it right away as I read that I should give it a few days to clear before seeking medical assistance but I'm assuming that the thinning of my blood is the reason it's not clotting so well and seems worse than the normal reddening most of us experience when swimming. I was rubbing my eyes pretty hard as they were a little irritated from the water and I can't remember exactly but I think one of the kids pulled my glasses off and might have grazed my eye when putting them back on my face which could have caused a small eye vessel to explode. Am I correct to believe the Warfarin and or plavix is making this worse than it would normally be?
I think anyone on blood thinners should be concerned about reduced bleeding times, that said, since you rubbed both eyes and only one shows the blood spot I would think it resulted more from an injury. However, always play safe and contact your doctor for the last word.
Thanks Curmugden. It's been a few days now and it's getting smaller. I think it's gonna clear up. Seems like my glasses stuck my eye that day when one of the kids was putting them back on my face but it wasn't like they jabbed my eye, just sort of grazed it a little and I know that every knick and cut I've had since the treatment has bled more than normal so I figure the eye suffered the same consequence.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.